Pattern recognition by distributed dynamical systems
Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 320-321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_3_a8,
author = {N. A. Magnitskii},
title = {Pattern recognition by distributed dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {320--321},
year = {1994},
volume = {338},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a8/}
}
N. A. Magnitskii. Pattern recognition by distributed dynamical systems. Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 320-321. http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a8/